Possible sulphur overdoseHello I fear I may have overdosed on sulphur 30x by taking four pills four times a day for three days, symptoms: strange sensation of dull pain throughout body, especially lower back/mid back, shoulder blades, chest; feelings of combined moderate heat and coldness; diarrhea; sense of warmth/very slight feverishness head; most of these symptoms were subsequent to my taking two doses of shilajit supplement pills and one of ashwagandha over the past three days in combination with aforesaid sulphur 30x pills. Is it possible overdose, please inform? Thank you.
[message edited by Lluis on Thu, 17 Feb 2011 17:55:12 CST]
Lluis on 2011-02-17
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.